ON DIOPHANTINE EQUATIONS OF NATHANSON

Research output: Contribution to journalArticlepeer-review

Abstract

For positive integers n and k, we investigate whether the diophantine equation xn − yn = zn+k has positive integral solutions.

Original languageEnglish
Pages (from-to)40-44
Number of pages5
JournalPalestine Journal of Mathematics
Volume8
Issue number2
Publication statusPublished - 2019

Keywords

  • Diophantine equation

ASJC Scopus subject areas

  • General Mathematics

Fingerprint

Dive into the research topics of 'ON DIOPHANTINE EQUATIONS OF NATHANSON'. Together they form a unique fingerprint.

Cite this